# SDR DALA2018112636777

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,517 hours, 18,293 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT O/B FLAP SKIN DELAMINATION AT TRAILING EDGE BETWEEN 13FT AND 14 FT TO HE FLAP I/B EDGE. REPAIRE PER SRM 57-53-01 (LP 0837599)
